# SDR 97ZZZX4526

- Difficulty date: September 18, 1997
- Submitted: March 26, 2000
- Operation: General aviation
- Aircraft: N115SR
- Make and model: Grob G115C
- System (JASC): 7810 · Engine Collector/Tailpipe/Nozzle
- Part: Muffler
- Condition: Separated
- Location: Lt Inlet Flange
- Part time: 489 hours
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MUFFLER INLET FLANGE COMPLETELY SEPARATED FROM BODY OF MUFFLER (LEFT SIDE MUFFLER).
